# SDR AALA20050138

- Difficulty date: February 22, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - OVERHEAD EMERGENCY LIGHTS FROM ROWS 22 TO 27 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS FROM ROWS 22 TO 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
